Cross Reference Up

Jasak, Z (2015). Benford's Law and Arithmetic Sequences. Journal of Mathematical Sciences: Advances and Applications, 32, pp. 1-16.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Jasak, Z (2016). Benford's Law and Hosmer-Lemeshow test. Journal of Mathematical Sciences: Advances and Applications Volume 41, 57-73. View Complete Reference No online information available Works that this work references No Bibliography works reference this work